# SDR DL72S021072

- Difficulty date: September 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 69,638 hours, 52,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900853A
- Part serial: 74092
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT IDENTIFIER INOP.  REPLACED BATTERY PACK.
